Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LakersFann

Is AHA or BP or Winter Dryness Breaking me out?

Recommended Posts

Hi guys,

I need some advice on my situation, as I am unsure of what might be causing my recent breakout (6-8 pimples/acne in the past week) - the first in almost 6 months.

I have used the regimen over the past year and it cleared up most of my acne in 6 months. Because of that, I started using BP once a day (instead of twice), than once every other day, than just 3 times a week... and then i stopped using BP. My skin was fine without BP for a few months. All I did was wash my face twice a day and use a moisterizer with 15 SPF afterwards.

Then recently, I broke out a little and I made the mistake of putting a little bit of BP on affected areas only. My skin was really red the next day... so i decided to stop. Over the next few days, the 2 whiteheads that I just got still hadn't improved, so I used AHA+ on each area (as a spot treatment, twice a day AFTER i applied the 15 SPF moisterizer). Within 1-2 days they totally disappeared without leaving a mark... but than a couple days later, I started breaking out again, this time with 5-6 pimples/acne... I just wanted to know your opinion on what might be causing my breakout.

These are the 3 possible things that i think could have caused my breakout:

1. I'm thinking either the dryness during the winter or the AHA+ is breaking me out. It might be that the dryness is not agreeing with my skin, as in addition to my breakout, I am getting small bumps/rashes on my thighs/arms. And I remember occasionally breaking out a little last winter. However, the weird part is that I only started breaking out recently, when the air has already been very dry for over a month.

2. The other cause for my breakouts might be the AHA+. Do you think that the method i apply it/amount of times i apply AHA could be breaking me out? Do note this is my method of application. Wash face -> 15 SPF Moisterizer -> AHA Spot Treatment. I do this twice a day.

3. The last thing that i think could have broken me out was the one time use of BP. I only applied a small amount over affected areas, but even with such little use, my skin DID turn very red/felt hot for the entire day after i applied it. Note - when I applied it, I applied it at night, then put moisterizer over it. Than the next day i woke up and Cleanse -> Moisterize... and the entire day my face felt red/hot.

Please give me some advice!

Thanks!

Share this post


Link to post
Share on other sites

First off, I don't know why I should reply because you are a Lakers Fan and I am a Celtics fan :cool: Just kidding.

My situation is somewhat similar to yours. I was on the regimen for a few months and it cleared me up nicely after breaking out badly the previous winter. I then stopped using it and was fine for the rest of the year until the cold weather came and started breaking out again (started to use the regimen again).

- Do you ever notice you break out more during the winter time rather than the warm weather?

- Did facial redness and break outs occur when you first where on the regimen and using BP over a year ago?

- Any particular reason why you stopped the regimen after you cleared up?

- I think the reason your skin turned red because your skin isn't used to the AHA and BP like it once was.

Anyways my face turned red after starting the regimen all over again which is normal for many people. I would try to start the regimen all over and if it worked once, I am sure it will work again :angel: Its very normal to break out a lot when first using BP. I would not recommend using AHA right away, especially as a moisturizer because it can be a pretty strong combo with bp especially if your skin hasn't been on the regimen for awhile (sometimes AHA makes my skin more red if I am not careful with it)

But you will clear up and just keep it up with the DKR and stick with it this time (I made the same mistake). But your Lakers will lose in the finals against the Celtics :dance:

Edited by 1991Z28CAMARO

Share this post


Link to post
Share on other sites

I don't think the AHA or BP is the reason. You only started the regiment again after you got two pimples. Is there something new that you are using topically or orally? Although both peeling agents you are using do cause dryness, especially because you started a vigorous treatment right away, it wouldn't necessarily explain the newest (5-6) breakouts. However, I would cut them out anyway, or at least lessen the frequency of use. Winter weather sounds the most plausible.

P.S. Some possibilities: Did you go away for a few days? Spend more time in the wind? Wash your pillows recently? Are you a girl? Time of the month?

Edited by Lvl2

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×